Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Diabetic, having glycipage, taking istamet, felt trembling and palpitation. What I should do?

I was diagnosed as having type 2 diabetes since December 2012.I was having glycipage for the last one month yesterday I went to a doctor for second opinion who after taking all the tests have suggested to taking istamet 50/500 mg once a day with another tablet for thyroid thyronorm since the tests were shown as hypothyrodism. When today morning I started taking the doses I felt trembling and palpitation .please guide me as to what I should do?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The most likely explanation for your trembling and palpitations seems to be due to THYRONORM.
Other reason could be the hypoglycemia due to addition of another diabetic medicine in the form of ISTAMET.
You can distinguish between these two by continuing your medications.
If you again develop the symptoms,check your sugar levels at that moment.If sugar levels are low,it confirms hypoglycemia and if normal then the symptoms are due to THYRONORM.
In any of the case,talk to your doctor and get the respective medicine reduced.
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor